SZPILRAJN, ARROW AND SUZUMURA: CONCISE PROOFS OF EXTENSION THEOREMS AND AN EXTENSION
Sususmu Cato ()
Metroeconomica, 2012, vol. 63, issue 2, 235-249
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bla:metroe:v:63:y:2012:i:2:p:235-249
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0026-1386
Access Statistics for this article
Metroeconomica is currently edited by Heinz D. Kurz and Neri Salvadori
More articles in Metroeconomica from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().